ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
MC33332 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.D4: only di provided as lot number is unknown.
Event or Problem Description
An event involving a 128" (325 cm) appx 9.3 ml, transfer set w/microclave clear, dual check valve, smallbore bifuse ext set w/microclave clear (green ring), 0.2 micron filter, rotating luer was reported that the products were leaking at the bag spike.They noted puddle on ground and wet tubing.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation summary two (2) used.List # mc33332, lot #unknown connected to two (2) used.List # z2133, lot #unknown and a bd needleless connector and bd 50ml and 30ml syringes were returned for evaluation.As received no physical damage or anomalies only unknown residual solution.The sets were tested as returned and a leaks from the filters vent hole and the filter vent at the spikes were observed.Complaint of leaks can be confirmed.The probable cause is typically due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A device history lot # review could not be could not be conducted because no lot number(s) was/were identified.